Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

24 Publications


2015 | Journal Article | IST-REx-ID: 2014 | OA
Faithfulness and learning hypergraphs from discrete distributions
A. Klimova, C. Uhler, T. Rudas, Computational Statistics & Data Analysis 87 (2015) 57–72.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1547 | OA
Resolution of unmixed bipartite graphs
F. Mohammadi, S. Moradi, Bulletin of the Korean Mathematical Society 52 (2015) 977–986.
View | DOI | Download Preprint (ext.)
 

2015 | Journal Article | IST-REx-ID: 1579 | OA
Galois groups of Schubert problems of lines are at least alternating
C. Brooks, A. Martin del Campo Sanchez, F. Sottile, Transactions of the American Mathematical Society 367 (2015) 4183–4206.
View | DOI | Download Preprint (ext.)
 

2014 | Journal Article | IST-REx-ID: 1911
Tverberg's Theorem and Graph Coloring
A. Engström, P. Noren, Discrete & Computational Geometry 51 (2014) 207–220.
View | DOI
 

2014 | Other Publication | IST-REx-ID: 2007 | OA
gIPFrm: Generalized iterative proportional fitting for relational models
A. Klimova, T. Rudas, GIPFrm: Generalized Iterative Proportional Fitting for Relational Models, The Comprehensive R Archive Network, 2014.
View | Download (ext.)
 

Filters and Search Terms

department=CaUh

Search

Filter Publications